Witt groups of affine three-folds

Parimala, R. (1988) Witt groups of affine three-folds Duke Mathematical Journal, 57 (3). pp. 947-954. ISSN 0012-7094

Full text not available from this repository.

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Related URL: http://dx.doi.org/10.1215/S0012-7094-88-05742-0


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Duke University Press.
ID Code:34490
Deposited On:22 Apr 2011 14:29
Last Modified:22 Apr 2011 14:29

Repository Staff Only: item control page